# SDR CALA2014091892244

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 40,902 hours, 17,793 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43L HAS CORROSION BETWEEN FRAME 53 & 59.  FOUND NO ALLOWABLE DAMAGE LIMITS IAW SRM 53-41-13 PAGE 101.  REMOVED STRINGER 43L BETWEEN FRAME 54 - 60 & ONE EACH FACTORY SPLICE & REPLACED WITH NEW STRINGER & SPLICE IAW SRM 51-42-11 PGS 7 - 24.  NO SRI INSPECTION REQUIRED.
